Asymptotic Values of Normal Harmonic Functions.
Mathematische Zeitschrift, Tome 94 (1966), pp. 152-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__94_170617,
author = {Peter Lappan},
title = {Asymptotic {Values} of {Normal} {Harmonic} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {152--156},
year = {1966},
volume = {94},
zbl = {0163.14003},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__94_170617/}
}
Peter Lappan. Asymptotic Values of Normal Harmonic Functions.. Mathematische Zeitschrift, Tome 94 (1966), pp. 152-156. http://geodesic.mathdoc.fr/item/MZ_1966__94_170617/